Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42941
Title: Multivariate poisson-beta distributions with applications
Authors: Sarabia, José María
Gómez Déniz, Emilio 
UNESCO Clasification: 1209 Estadística
Keywords: Distribución
Estadística
Issue Date: 2011
Publisher: 0361-0926
Journal: Communications in Statistics - Theory and Methods 
Abstract: In this article we propose multivariate versions of the beta mixture of Poisson distribution considered by Gurland (1958), Katti (1966), and Holla and Bhattacharya (1965). The new class of distributions can be used for modeling multivariate dependent count data when marginal overdispersion is observed. After revising briefly some of their properties, a general multivariate model with Poisson-Beta marginals and with a flexible covariance structure is proposed. Several specific models as well as a model which admits correlations of any sign are considered. Estimation methods are discussed. Finally, examples of application for bivariate frequencies data are given.
URI: http://hdl.handle.net/10553/42941
ISSN: 0361-0926
DOI: 10.1080/03610920903537269
Source: Communications in Statistics - Theory and Methods[ISSN 0361-0926],v. 40, p. 1093-1108
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

13
checked on Jun 13, 2021

WEB OF SCIENCETM
Citations

11
checked on Jun 13, 2021

Page view(s)

8
checked on Jun 13, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.